# SDR VNAA2025120190031

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318713
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FRAME AND ON UPPER FRAME INNER ON FS349 BTW STGR0 AND STGR4LH AT PASSENGER COMPARTMENT.  WEAR ON FRAME UPPER ON FS349 BTW STGR0 AND STGR4LH AT PASSENGER COMPARTMENT WAS BLEND OUT PER SRM 51-12-00-001-001- A01 AND EVALUATED WITHIN OF LIMITS PER  CRJ700 SRM 53-00-00-101-001-A01 AND UPPER FRAME INNER (STGR 3L) WAS REPLACED PER SRM 51-42-21-001-001-A01
